# SDR QXEA200701800

- Difficulty date: November 25, 2007
- Submitted: December 28, 2007
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 16,432 hours, 16,588 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Collar
- Condition: Chafed
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - FORWARD ENGINE MOUNT COLLAR HAS CHAFE DAMAGE ALONG THE INBOARD AND OUTBOARD COWL DOOR CONTACT SURFACE.  BLENDED AREA.  HFEC C/W NO CRACKS.
